Jump to content
Important Survey - Please Participate ×

ABIT CONFUSED


[Be...]

Recommended Posts

Wondering why symptoms came after a month jumping.Been feeling anxious, depression, restlessness, confusion.Wondering whether these are withdrawal symptoms or some underlying condition.I really tapered slowly after a short usage.
Link to comment
Share on other sites

My first instinct is to blame the benzo of course and since you weren't put on the drug for anxiety or any of the other conditions we typically see, I'm even more inclined to blame it.  Have you seen this post about the phases of recovery?  http://www.benzobuddies.org/forum/index.php?topic=156111.0

 

Please don't doubt yourself, I know the drug is telling you there is something wrong with you but I can tell you from experience that when I recovered from my experience, I felt wonderful and I believe you will too.

 

 

Link to comment
Share on other sites

Thank you Pamster but today I had one taste of a wave. Palpitations have been so much and funny thing is you can't get your mind off them however much you try.
Link to comment
Share on other sites

Good to hear I also have good times and they are the most but you know when you feel good so much you somehow forget how bad feels so when it hits it hits harder. You feel symptoms are new.
Link to comment
Share on other sites

Good to hear I also have good times and they are the most but you know when you feel good so much you somehow forget how bad feels so when it hits it hits harder. You feel symptoms are new.

 

Good point here, it is easy to get used to feeling so bad that when you feel good it is a very stark contrast.  However, if you then go back into a wave it feels even worse because you had a taste of feeling well.

 

Try and remember that you did feel well, and if you can don't get distressed by the degree of change between the good and the bad.  In time this should even out.

 

Cheers,

        RR

Link to comment
Share on other sites

[ca...]
Yes I agree , I feel good 90 % of the time and I would have paid a lot of money to the way I do now 10 months ago , it’s just a super slow frustrating process , but it is getting better every month
Link to comment
Share on other sites

Recovery road True that.I guess I am in phase two of waves and windows but I would say the windows are more but some days when a wave hits its unbearable.
Link to comment
Share on other sites

Bensanity so happy for you.Keep moving.I guess my waves were triggered by a malaria parasite and also the malaria tabs that gave me palpitations.
Link to comment
Share on other sites

×
×
  • Create New...